您所在的位置:首页成果一览 > 发表论文 >

2011年研究所成员发表标注实验室名称的科研论文
发布时间:2019-12-17 14:20:27 访问次数: 字号:
2011年科研论文
 
作者
文章题目
发表刊物
发表时间
署名次序
作者信息
学校排名
曹海涛
On resolvable packing RMP(3; 3; v) and covering RMC(3; 3; v)
Ars Combinatoria
2011 Vol.100, No.1
2/2
吴艳 曹海涛
第一
曹海涛
Existence of strong symmetric self-orthogonal diagonal Latin squares
Discrete Mathematics
2011 Vol.311, No.1
1/2
曹海涛 Wen Li
第一
曹海涛
On the existence of cycle frames and almost resolvable cycle systems
Discrete Mathematics
2011 Vol.322, No.20
1/3
曹海涛 M. Niu C. Tang
第一
曹海涛
On the Oberwolfach problem OP(3(a) s(b))
UTILITAS MATHEMATICA
2011 Vol.85, No.1
1/2
曹海涛 X. Mi
第一
曹海涛
区组大小为4 的二重超单可分解的可分组设计
中国科学:数学
2011 Vol.41, No.3
1/2
曹海涛 马红亚
第一
陈永高
A quantitative Erdos Fuchs theorem and its generalization
Acta Arithmetica
2011 Vol.149, No.2
1/2
陈永高 汤敏
第一
陈永高
THE PERMUTATION OF INTEGERS WITH SMALL LEAST COMMON MULTIPLE OF TWO SUBSEQUENT TERMS
Acta Mathematica Hungarica
2011 Vol.132, No.4
1/2
陈永高 姬成双
第一
陈永高
On minimal asymptotic bases
European Journal of Combinatorics
2011 Vol.32, No.1
2/2
陈凤娟 陈永高
第一
陈永高
The congruent properties for r_s(n)
International Journal of Number Theory
2011 Vol.7, No.6
1/2
陈永高 娄婧睿
第一
陈永高
On the values of representation functions
Science China Mathematics
2011 Vol.54, No.7
1/1
陈永高
第一
高洪俊
Auxiliary equation method for solving nonlinear Wick-type partial differential equations
Communications in Nonlinear Science and Numerical Simulation
2011 Vol.16, No.6
2/2
Chen Yong 高洪俊
第一
高洪俊
LowMach number limit of the compressible magnetohydrodynamic equations with zero thermal conductivity coefficient
Math.Meth. Appl. Sci.
2011 Vol.34, No.17
2/3
樊继山 高洪俊 郭柏灵
第二
高洪俊
REGULARITY CRITERIA FOR THE GENERALIZED MAGNETOHYDRODYNAMIC EQUATIONS AND THE QUASI-GEOSTROPHIC EQUATIONS
TAIWANESE JOURNAL OF MATHEMATICS
2011 Vol.15, No.3
2/3
樊继山 高洪俊 Gen Nakamura
第一
高洪俊
带随机初值的随机偏微分方程整体解的存在性
数学年刊
2011 Vol.32, No.5
2/3
陈涌 高洪俊 郭柏灵
第一
雷雨田
Decay estimation for positive solutions of a gamma-Laplace equation
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
2011 Vol.30, No.2
1/3
雷雨田 Li C. Ma C.
第一
雷雨田
A singularity analysis of positive solutions to an Euler-Lagrange integral system
Rocky Mountain J. Math.
2011 Vol.41, No.2
2/3
Bebernes J. 雷雨田 Li C.
第二
宋延奎
A pseudocompact Tychonoff space that is not star-Lindeloff
Bull.Aust. Math.Soc
2011 Vol.84, No.4
1/1
宋延奎
第一
宋延奎
A note on star-compact spaces with a G_\delta-diagonal
Math .Vesnik
2011 Vol.63, No.1
1/1
宋延奎
第一
宋延奎
A first countable star Lindelof space that is not star countable
Questions and Answers in General Topology
2011 Vol.29, No.2
1/1
宋延奎
第一
宋延奎
perfect preimages and star covering properties
Questions and Answers in General Topology
2011 Vol.29, No.2
2/2
Rui Li 宋延奎
第二
宋延奎
Remarks on countablity and star covering properties
Topology and its applications
2011 Vol.158, No.9
1/1
宋延奎
第一
宋永忠
On a regularization of index 2 differential-algebraic equations with properly stated leading term
ACTA Mathesmatica Scientia
2011 Vol.31, No.2
2/2
刘红 宋永忠
第二
魏加群
Auslander bounds and homological conjectures
REVISTA MATEMATICA IBEROAMERICANA
2011 Vol.27, No.3
1/1
魏加群
第一
徐焱
Normality criteria and multiple values II
Annales Polonici Mathematici
2011 Vol.102, No.1
1/2
徐 焱 常建明
第一
徐焱
An avoidance criterion for normal functions
Competes Rendues Mathematique
2011 Vol.349, No.1
1/2
徐 焱 仇惠玲
第一
杨作东
Multiplicity results for a class quasilinear elliptic systems with critical nonlinearity of concave-convex type and sign-changing weight functions
Ann Polonici Math.
2011 Vol.102, No.1
2/2
尹洪辉 杨作东
第一
杨作东
Existence of positive solutions to a quasilinear elliptic singular Nenmann problem
Differential Eqns Appl.
2011 Vol.3, No.2
2/2
缪清 杨作东
第一
杨作东
Existence of positive solutions for quasilinear elliptic systems with Sobolev critical exponens
Differential Equations & Applications
2011 Vol.3, No.1
2/2
曹晓琰 杨作东
第一
杨作东
Positive solutions of p-Laplacian equations with nonlinear boundary condition
Discrete and Continuous Dynamical Systems Series B
2011 Vol.16, No.2
1/3
杨作东 莫晶 李苏北
第一
杨作东
On ground state solutions for singular quasilinear elliptic equations
J. Appl. Math. Informatica
2011 Vol.29, No.3-4
2/2
尹洪辉 杨作东
第一
杨作东
Boundary behavior of large solutions for quasilinear elliptic equations
J. Appl. Math.Informatica
2011 Vol.29, No.3-4
2/2
Juan Sun 杨作东
第一
杨作东
Positive solutions for a class of quasilinear elliptic equations with a Dirichlet problem
Studies in Mathematical Sciences
2011 Vol.2, No.1
2/2
程艳芳 杨作东
第一
张吉慧
Multiplicity of Solutions for Elliptic System Involving supercritical Sobolev exponent
Acta Appl Math
2011 Vol.115, No.3
2/2
房艳琴 张吉慧
第一
张吉慧
Existence results for a class of nonlocal problems involving p-Laplaci
Boundary Value Problems
2011 Vol.2011, No.32
2/2
杨阳 张吉慧
第二
张吉慧
Existence of three positive solutions of m-point boundary value problems for some nonlinear fractional differential equations on an infinite interval
Computers & Mathematics with Applications
2011 Vol.61, No.11
2/2
梁四化 张吉慧
第二
张吉慧
Existence and uniqueness of strictly nondecreasing and positive solutionive solution for a fractional three-point boundary value problem
Computers and Mathematics with Applications
2011 Vol.62, No.3
2/2
梁四化 张吉慧
第二
张吉慧
EXISTENCE OF POSITIVE ENTIRE SOLUTIONS OF A SEMILINEAR p–LAPLACIAN PROBLEM WITH A GRADIENT TERM
Differential Equations & Application
2011 Vol.3, No.2
2/2
Ying Shen 张吉慧
第一
张吉慧
Existence and uniqueness of positive solutions to m-point boundary value problem for nonlinear fractional differential equation
J Appl Math Comput
2011 Vol.6, No.1
2/2
梁四化 张吉慧
第二
张吉慧
Existence of traveling wavefronts of discrete reaction-diffusion equations with delay
J Appl Math Comput
2011 Vol.35, No.1
2/2
王小焕 张吉慧
第一
张吉慧
Existence of multiple positive solutions for m-point fractional boundaryal boundary value problems on an infinite interval
Mathematical and Computer Modelling
2011 Vol.54, No.5-6
2/2
梁四化 张吉慧
第二
张吉慧
Multiplicity of positive solutions for a semilinear p-Laplacian system with Sobolev critical exponent
Nonlinear Analysis
2011 Vol.74, No.4
2/2
Ying Shen 张吉慧
第一
张吉慧
Solutions of perturbed Schrodinger equations with electromagnetic fieldsetic fields and critical nonlinearity
Proceedings of the Edinburgh Mathematical Society
2011 Vol.54, No.1
2/2
梁四化 张吉慧
第一
张晓岩
环面图上的一个Lebesgue 型定理及其在线性染色中的应用
中国科学: 数学
2011 Vol.41, No.5
2/2
许怡安 张晓岩
第一
周秀轻
Simple resampling methods of approximating the distribution of LAD estimators for doubly censored regression models
Computational Statistics & Data Analysis
2011 Vol.55, No.12
1/2
周秀轻 赵进
第一
高洪俊
On the Persistence of Decay Properties for the b-Family of Equations
Advanced Nonlinear Studies
2011 Vol.11, No.3
2/2
蔡颖 高洪俊
第一